Laplace approximation for rough differential equation driven by fractional Brownian motion

Research output: Contribution to journalArticlepeer-review

8 Citations (Scopus)

Abstract

We consider a rough differential equation indexed by a small parameter ε > 0. When the rough differential equation is driven by fractional Brownian motion with Hurst parameter H (1/4 < H < 1/2), we prove the Laplace-type asymptotics for the solution as the parameter e tends to zero.

Original languageEnglish
Pages (from-to)170-205
Number of pages36
JournalAnnals of Probability
Volume41
Issue number1
DOIs
Publication statusPublished - Jan 2013
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'Laplace approximation for rough differential equation driven by fractional Brownian motion'. Together they form a unique fingerprint.

Cite this